U.S. doctors online nowAsk doctors free
Richardson, TX
A 33-year-old male asked:

Started taking saphris (asenapine) 4 wks, first 3 weeks great, symptoms returned only feel normal 2 hours a day, doc bumped it up to 15 from 10,will i get bett?

1 doctor answer2 doctors weighed in
Dr. Neil Liebowitz
Psychiatry 39 years experience
Saphris (asenapine): Depends on what Saphris (asenapine) is being used for. For schizophrenia a dosage increase may help as well as taking twice per day. For bipolar mania the same may be true. For off-label use for depression it may not be helpful without the use of another mood stabilizer or antidepressant. I find for depression lower doses of Saphris (asenapine) are better but need additional med to go with.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.